# SDR DALA2025120508881

- Difficulty date: December 1, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 27,043 hours, 21,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Failed Insp
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAP BETWEEN R/H S-18A WEB AND STA 727 INNER CHORD FOUND TO BE GREATER THAN 0.006". REPAIRED BY INSTALLING SHIM PER FORECAST CARD 38-0553-8-0156 WORK CARD 5311-01251-02B.
